# SDR 2000ZZZX115

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N263AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120157
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 12003852001
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE UPPER FRAME NR 1 WAS FOUND CRACKED AT THE ENGINE TORQUE TUBE MOUNTING AREA.  EMB SB 120-54-0036 IS BEING INCORPORATED WHICH PROVIDES A NEW FRAME WITH A BEEFED UP WEB AREA AT THE TORQUE TUBE MOUNTING AREA.
